Vol. 4, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Witt groups of abelian categories and perverse sheaves

Jörg Schürmann and Jon Woolf

Vol. 4 (2019), No. 4, 621–670

We study the Witt groups W±(PervX) of perverse sheaves on a finite-dimensional topologically stratified space X with even-dimensional strata. We show that W±(PervX) has a canonical decomposition as a direct sum of the Witt groups of shifted local systems on strata. We compare this with another “splitting decomposition” for Witt classes of perverse sheaves obtained inductively from our main new tool, a “splitting relation” which is a generalisation of isotropic reduction.

The Witt groups W±(PervX) are identified with the (nontrivial) Balmer–Witt groups of the constructible derived category Dcb(X) of sheaves on X, and also with the corresponding cobordism groups defined by Youssin.

Our methods are primarily algebraic and apply more widely. The general context in which we work is that of a triangulated category with duality, equipped with a self-dual t-structure with noetherian heart, glued from self-dual t-structures on a thick subcategory and its quotient.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Witt group, perverse sheaf, triangulated category with duality
Mathematical Subject Classification 2010
Primary: 32S60
Secondary: 18E30, 19G99
Received: 22 March 2018
Revised: 20 March 2019
Accepted: 10 April 2019
Published: 10 January 2020
Jörg Schürmann
Mathematisches Institut
Universität Münster
Jon Woolf
Department of Mathematical Sciences
University of Liverpool
United Kingdom